Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Swollen rash on hands, spreading. Applying betnovate cream. Is it safe to use betnovate?

hi Doctor.. i suddenly had a small swollen rash with tiny dots aggrevating, on my hand(back side of palm),two week before.. i ignored it thinking it some temporary allergy ,, symptoms not gone even aftr 3-4 days, and it started increasing its size in circular form. now i have been applying betnovate morning/evening without consulting any doctor.. can you me telling what it is exactly and is it the right treatment or not.. ?? also i m worried that using betnovate may be harmful as it contains steroids.. Pls suggest and help..!!
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi circular rash over the arm can be tinea is a fungal infection caused by dermatophyte species.betnovate can cure it but again recurrences are more common as betnovate is a steriod .hence use sebifin ointment over the lesion and use of flucanazole 150 mg weekly once and atarax 25 mg at night can cure it
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor